Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is my stimulant too high ?

Hi, my name is Sam. I'm an 18 yr old male with no physical health problems. I've been having problems with inattentive and impulsive problems for a while. 6 months ago, I went to my family doctor . She prescribed me instant release adderall 20mg twice a day. after a few months, she upped me to 30 mg twice a day. I recently have moved and have to find a new doctor to prescribe my medications. I talked to one and he said he wouldn't see me because my dose is way too high. Is this true ? are there other medications I can take that aren't so high. Ps. I want to stay away from medications with sexual side effects.
Asked On : Thu, 17 Jun 2010
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi, I just read your post and saw that you are taking Adderall. I actually currently take it twice myself (went from 10mg to 20mg) for my excessive daytime sleepiness, and I must say it works great. Just recently though, I noticed very rapid heart beats which totally scaring me. Do you think there are other medications that give the same effect but not this kind of bad side effect?
Answered: Fri, 25 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor